# SDR CALA0200465

- Difficulty date: September 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 52,276 hours, 27,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/W O/B Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN L/H WING LOWER/AFT O/B SUPPORT ANGLE. THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-2.
